# SDR COMA0660712

- Difficulty date: December 18, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N416CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 15,860 hours, 12,890 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 493
- Condition: Faulty
- Location: Stab Trim
- Part time: 20,235 hours, 18,065 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5622 - ON FLARE/LANDING, EXPERIENCED STAB TRIM UP RUNAWAY TO 8.4 WITH AUTOPILOT DISENGAGED.  LANDED WITHOUT INCIDENT.  REPLACED HSTCU.  NO FURTHER DEFECTS.
